# SDR SWAA2024102946505

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS353 RBL11 WL208.<[01] ALL STEPS COMPLETED VERIFIED THAT SRM 52-00-04-1A-1 IS APPLICABLE TO THIS AIRCRAFT. FOUND TO BE OUT OF LIMITS DUE TO NO REPAIR REFERENCE FOR CRACK AT FASTENER HOLES REPLACE PART. REMOVED INTERCOSTAL AT BS340-BS360 RBL11 WL208 PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL AT BS340-BS360 RBL11 WL208 PER DWG: 141A5400 ID: 0013 REV: - AND SRM 51-40-05-0G-0 PARTIALLY INSTALLED INTERCOSTAL AT BS340-BS360 RBL11 WL208 PER SRM 51-40-02-0G-0 AND DWG: 141A5400 ID: 0013 REV: -  INSTALLED INTERCOSTAL AT BS340-BS360 RBL11 WL208 PER SRM 51-40-02-0G-0 AND DWG: 141A5400 ID: 0013 REV: -;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
